# SDR REXA2018081527687

- Difficulty date: July 27, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 23,042 hours, 15,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198065
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP 832ET INBD HINGE WAS CRACKED AND CORRODED.  REMOVED & REPLACED THE DOOR STEP HINGE IAW AMM 53-11-04.
